# SDR 2002UALA00428

- Difficulty date: March 11, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N927UA
- Make and model: Boeing 737522
- Aircraft serial: 26649
- Aircraft time: 28,919 hours, 21,507 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MIDFLAP UPPER SKIN HAS WEAR DAMAGE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE.  INSTALLED BONDED METAL FILLER AND DOUBLER.
